Remarks on the phragmÉn-lindelÖf theorem for 1p-viscosity solutions of fully nonlinear pdes with unbounded ingredients

Shigeaki Koike, Kazushige Nakagawa

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The Phragmén-Lindelöf theorem for Lp-viscosity solutions of fully nonlinear second order elliptic partial differential equations with unbounded coefficients and inhomogeneous terms is established.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalElectronic Journal of Differential Equations
Volume2009
Issue number146
Publication statusPublished - 2009 Nov 20

Keywords

  • L-viscosity solution
  • Phragmén-lindelöf theorem
  • Weak Harnack inequality

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Remarks on the phragmÉn-lindelÖf theorem for 1<sup>p</sup>-viscosity solutions of fully nonlinear pdes with unbounded ingredients'. Together they form a unique fingerprint.

  • Cite this